MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA PROTECTOR CUFF PILOT SIZE 3

TELEFLEX MEDICAL LMA PROTECTOR CUFF PILOT SIZE 3
Model Number IPN922816
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "contamination for product appearance found prior to use on patient." no patient involvement.If further information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
(b)(4).The sample was returned for investigation.A visual exam was performed and it was observed there was a black loose particle inside the package.A device history record review was performed and no relevant findings were identified.Based on the visual exam the complaint was confirmed.A capa was opened to further investigation this issue.
 
Event or Problem Description
It was reported that "contamination for product appearance found prior to use on patient." no patient involvement.

Brand Name
LMA PROTECTOR CUFF PILOT SIZE 3
Common Device Name
LMA PROTECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17316533
Report Number8040412-2023-00281
Device Sequence Number14470694
Product Code CAE
UDI-Device Identifier15060112317979
UDI-Public15060112317979
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2025
Device Model NumberIPN922816
Device Catalogue Number192030
Device Lot Number11F22C0235
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer08/18/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown